# SDR REXA2019020200129

- Difficulty date: February 2, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 26,657 hours, 17,623 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM IN STA FS= 280 BETWEEN 11 RBL TO 12RBL AT PAX CABIN FWD WET AREA. FLOORBEAM IN STA FS= 280 BETWEEN 11RBL TO 12RBL AT PAX CABIN FWD WET AREA. WAS REPLACED PER SRM 51-42-06-001-00 1-A01 PAR 6 C; SRM 51-42-20-001-001-A01 PAR 6 C AND SRM 51-42-13-001-001-A01 PAR 6 C.
